Alert archive / Maine / Wind Advisories in 2016

Wind Advisory 16, NWS Caribou, ME

December 30, 2016Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Dec 30, 2016, 9:39 AM EST for Hancock County, Penobscot County, Washington County, Maine. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2016, 9:39 AM EST (14:39 UTC)
Expired
Dec 30, 2016, 3:24 PM EST
In force
6 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 2.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

661 
WWUS71 KCAR 301439
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST FRI DEC 30 2016

MEZ029-030-302100-
/O.CAN.KCAR.HW.W.0006.000000T0000Z-161230T1800Z/
/O.NEW.KCAR.WI.Y.0016.161230T1439Z-161230T2100Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
939 AM EST FRI DEC 30 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH 4 PM THIS AFTERNOON.

* IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE
  LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MEZ016-017-302100-
/O.NEW.KCAR.WI.Y.0016.161230T1439Z-161230T2100Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON
939 AM EST FRI DEC 30 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH 4 PM THIS AFTERNOON

* IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE
  LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT DUE
  TO THE WEIGHT OF THE SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
228 
WWUS71 KCAR 301644
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1144 AM EST FRI DEC 30 2016


MEZ015-302100-
/O.EXA.KCAR.WI.Y.0016.000000T0000Z-161230T2100Z/
SOUTHERN PENOBSCOT-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN
1144 AM EST FRI DEC 30 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THROUGH 4 PM THIS AFTERNOON

* IMPACTS...WINDS MAY CAUSE MINOR DAMAGE TO TREES AND BLOW AROUND
  LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOW DOWN.
  SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO THE WEIGHT OF THE
  SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MEZ016-017-029-030-302100-
/O.CON.KCAR.WI.Y.0016.000000T0000Z-161230T2100Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
1144 AM EST FRI DEC 30 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THROUGH 4 PM THIS AFTERNOON.

* IMPACTS...WINDS MAY CAUSE MINOR DAMAGE TO TREES AND BLOW AROUND
  LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOW DOWN.
  SCATTERED POWER OUTAGES ARE POSSIBLE, ESPECIALLY DUE TO THE
  WEIGHT OF THE SNOW ACROSS INTERIOR DOWNEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
193 
WWUS71 KCAR 302024
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
324 PM EST FRI DEC 30 2016

MEZ015>017-029-030-302130-
/O.CAN.KCAR.WI.Y.0016.000000T0000Z-161230T2100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
324 PM EST FRI DEC 30 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY.

GUSTY WINDS HAVE DIMINISHED THIS AFTERNOON, THUS THE ADVISORY HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Dec 30, 6:11 AM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Dec 30, 6:11 AM EST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
611 AM EST Fri Dec 30 2016

.SYNOPSIS...
An intense area of low pressure near Bar Harbor early this morning
will lift north along the Maine border with New Brunswick this
morning, and north of the Gaspe Peninsula by early this evening.
Weak high pressure builds into the region Saturday. Low pressure
tracks across the area Saturday night into Sunday morning and will
be followed by high pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
610 am update...The sfc low is visible on both satellite and
radar very near Houlton, Maine as of 6 am. The low is expected to
track into northwest New Brunswick by mid morning and will lift
north of the Gaspe Peninsula by midday. A couple of bands of snow
around the low will lift across the area over the next few hours
before winding down later this morning. Would expect that most of
the headlines will be able to be cancelled by late this morning.
Minor tweaks to the snowfall amounts and PoPs based on the
snowfall reports that we have received so far and the radar
trends.

Previous discussion...
Deep low pres around 975 mb is passing just south of Bar Harbor
early this morning will lift east of Aroostook County across
western New Brunswick this morning. This is a shift a little
further to the east than earlier expected and will lead to higher
snowfall totals. There have been some very impressive snowfall
rates as high as 6"/hour reported to the south of the CWA late
last evening. Thunder and lightning reported early this morning
near Mars Hill. The steady snow will come to an end across far
northern Maine by around midday and snowfall totals will likely
reach around 18" in some areas. The biggest changes overnight have
been to increase the snow totals. Areas of blowing and drifting
snow are expected to continue into this this evening, especially
across the Crown of Maine. Colder air filters back into the area
tonight as the wind eases.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
High pressure will briefly build across the region early
Saturday. However,a clipper type system approaching from the west
will bring increasing clouds with a chance of snow by late
afternoon across western sections. Snow can be expected Saturday
night, especially across central and down east areas. Across the
north, generally expecting snow accumulations to range from 1 to
2 inches with 2 to 4 inches across downeast by Sunday morning.
After some lingering snow showers Sunday morning, expect partial
clearing by afternoon across the region as an area of high
pressure builds in from the west. High temperatures on Saturday
will range from the mid to upper teens across the north and low
to mid 20s downeast. High on Sunday will range from the mid to
upper 20s north and low to mid 30s downeast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Sunday night and Monday will be dry as high pressure builds in
from the west. The high will move east Monday night in advance of
the next low pressure system approaching from the west with
increasing clouds. Expect snow across northern areas Tuesday with
snow changing to rain across downeast areas. Low pressure will
continue to track to our northwest Tuesday night as a weak
secondary low develops near the Delmarva and tracks northeast
toward the region on Wednesday. This will bring a continued
chance for snow or rain to northern areas Tuesday night and rain
to downeast areas. Improving conditions can be expected by mid
week as the low tracks northeast and high pressure builds in from
the west.

&&

.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VLIFR to IFR Conditions will gradually improve to
MVFR by this afternoon, and perhaps to VFR at the Down East
terminals. VFR tonight with perhaps a few pockets of MVFR around
KFVE.  Wind shear this evening will diminish by midday.

SHORT TERM: VFR conditions can be expected through most of
Saturday afternoon. However, snow will develop from west to east
by dark with conditions becoming IFR at most terminals in snow
Saturday night through early Sunday morning. Conditions are then
expected to improve to VFR later Sunday through Monday. IFR
conditions are then expected to develops the next system moves in
for Tuesday.

&&

.MARINE...
NEAR TERM: Storm warnings are in effect until Noon today and will
likely need to be transitioned to small craft advisories late in the
day that will continue through tonight.

SHORT TERM: Winds/seas will increase to small craft levels on
Saturday and possibly to minimal gale force levels Saturday
night. Winds/seas are then expected to remain at small craft
advisory levels on Sunday.

&&

.TIDES/COASTAL FLOODING...
There was a storm surge of around 2 feet at the time of high tide
late last evening. Although the storm surge this morning will be a
foot or less the seas have continued to build, and some minor
splash over is possible around the time of high tide late this
morning. A coastal flood advisory is in effect. No issues are
expected after the high tide late this morning.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until noon EST today for MEZ002-005-006-
     011-015-032.
     Winter Storm Warning until 4 PM EST this afternoon for MEZ001-
     003-004-010-031.
     Winter Weather Advisory until 10 AM EST this morning for
     MEZ016-017.
     High Wind Warning until 1 PM EST this afternoon for MEZ029-030.
     Coastal Flood Advisory from 10 AM this morning to noon EST
     today for MEZ029-030.
MARINE...Storm Warning until noon EST today for ANZ050>052.

&&

Near Term...CB
Short Term...Duda
Long Term...Duda
Aviation...CB/Duda
Marine...CB/Duda
Tides/Coastal Flooding...CB
Hazardous weather outlook, Dec 30, 2:40 AM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
240 AM EST FRI DEC 30 2016

MEZ001-003-004-010-031-310745-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
240 AM EST FRI DEC 30 2016

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ029-030-310745-
COASTAL HANCOCK-COASTAL WASHINGTON-
240 AM EST FRI DEC 30 2016

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO NOON
EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ002-005-006-011-015-032-310745-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-NORTHERN WASHINGTON-
240 AM EST FRI DEC 30 2016

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE AND NORTHERN
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ016-017-310745-
INTERIOR HANCOCK-CENTRAL WASHINGTON-
240 AM EST FRI DEC 30 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-310745-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
240 AM EST FRI DEC 30 2016

...STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CB

In the hours before

Local storm report, Dec 30, 7:05 AM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
705 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     SNOW             1 N CARIBOU             46.88N  68.01W
12/30/2016  M11.6 INCH       AROOSTOOK          ME   ASOS/AWOS

&&

EVENT NUMBER CAR1601913

CB
Local storm report, Dec 30, 7:07 AM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
707 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     SNOW             LIMESTONE               46.92N  67.82W
12/30/2016  E7.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601914

CB
Local storm report, Dec 30, 7:08 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
708 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     SNOW             HAMPDEN                 44.74N  68.84W
12/30/2016  E4.0 INCH        PENOBSCOT          ME   PUBLIC

&&

EVENT NUMBER CAR1601915

CB
Local storm report, Dec 30, 7:43 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
743 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 AM     SNOW             MILLINOCKET WWTP        45.64N  68.67W
12/30/2016  M12.0 INCH       PENOBSCOT          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0653 AM     SNOW             BANGOR INTERNATIONAL AI 44.80N  68.82W
12/30/2016  M1.0 INCH        PENOBSCOT          ME   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 WNW ABBOT             45.22N  69.55W
12/30/2016  M17.5 INCH       PISCATAQUIS        ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             DOVER-FOXCROFT - COOP   45.18N  69.25W
12/30/2016  M14.0 INCH       PISCATAQUIS        ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             LILLE                   47.28N  68.11W
12/30/2016  M11.2 INCH       AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0720 AM     SNOW             VAN BUREN - COOP        47.17N  67.93W
12/30/2016  M12.0 INCH       AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0726 AM     SNOW             4 SSE BLANCHARD         45.22N  69.56W
12/30/2016  E16.0 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

            15 TO 18 INCHES

0726 AM     SNOW             CARIBOU                 46.87N  68.01W
12/30/2016  M8.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0727 AM     SNOW             1 SW ORONO              44.87N  68.69W
12/30/2016  M6.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0729 AM     SNOW             5 NE LORING             46.98N  67.82W
12/30/2016  M11.3 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0729 AM     SNOW             ORIENT                  45.81N  67.84W
12/30/2016  M9.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0732 AM     SNOW             1 ENE GLENBURN          44.92N  68.83W
12/30/2016  M7.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0732 AM     SNOW             STETSON                 44.89N  69.14W
12/30/2016  M9.0 INCH        PENOBSCOT          ME   PUBLIC

0734 AM     SNOW             2 WNW SAINT AGATHA      47.25N  68.36W
12/30/2016  M10.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0741 AM     SNOW             2 SW FORT KENT          47.23N  68.63W
12/30/2016  M11.8 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601916
EVENT NUMBER CAR1601917
EVENT NUMBER CAR1601918
EVENT NUMBER CAR1601919
EVENT NUMBER CAR1601920
EVENT NUMBER CAR1601921
EVENT NUMBER CAR1601922
EVENT NUMBER CAR1601923
EVENT NUMBER CAR1601924
EVENT NUMBER CAR1601925
EVENT NUMBER CAR1601926
EVENT NUMBER CAR1601927
EVENT NUMBER CAR1601928
EVENT NUMBER CAR1601929
EVENT NUMBER CAR1601930

RICHN
Local storm report, Dec 30, 8:21 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
821 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             TOPSFIELD - COOP        45.42N  67.72W
12/30/2016  M8.0 INCH        WASHINGTON         ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0745 AM     SNOW             2 SSE KINGSBURY         45.09N  69.63W
12/30/2016  M19.0 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

0756 AM     SNOW             DANFORTH                45.66N  67.87W
12/30/2016  M9.0 INCH        WASHINGTON         ME   TRAINED SPOTTER

0820 AM     SNOW             MADAWASKA               47.35N  68.33W
12/30/2016  M12.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601931
EVENT NUMBER CAR1601932
EVENT NUMBER CAR1601933
EVENT NUMBER CAR1601934

RICHN
Local storm report, Dec 30, 9:17 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
917 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             FORT KENT - COOP        47.24N  68.61W
12/30/2016  M11.0 INCH       AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             2 W BANGOR              44.80N  68.81W
12/30/2016  M5.7 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0700 AM     SNOW             5 N ELLSWORTH           44.65N  68.50W
12/30/2016  M2.7 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 NNW NEW SWEDEN        47.01N  68.14W
12/30/2016  M11.6 INCH       AROOSTOOK          ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             EAST SANGERVILLE - COOP 45.14N  69.28W
12/30/2016  M12.8 INCH       PISCATAQUIS        ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             7 NW ELLSWORTH          44.64N  68.49W
12/30/2016  M3.5 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0831 AM     SNOW             2 ESE HOULTON           46.12N  67.81W
12/30/2016  M8.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0905 AM     SNOW             2 N PORTAGE             46.80N  68.48W
12/30/2016  M13.5 INCH       AROOSTOOK          ME   TRAINED SPOTTER

            13 TO 14

0906 AM     SNOW             1 E SHERMAN             45.87N  68.40W
12/30/2016  M10.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601935
EVENT NUMBER CAR1601936
EVENT NUMBER CAR1601937
EVENT NUMBER CAR1601938
EVENT NUMBER CAR1601939
EVENT NUMBER CAR1601940
EVENT NUMBER CAR1601941
EVENT NUMBER CAR1601942
EVENT NUMBER CAR1601943

RICHN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 10:18 PM ESTSpecial Weather StatementCARPenobscot, Washington117 min
Dec 30, 6:38 AM ESTCoastal Flood AdvisoryCARHancock, Washington5 hr
Dec 30, 10:41 AM ESTGale WarningCAR8 hr
Dec 30, 6:12 PM ESTSmall Craft AdvisoryCAR9 hr

Nearby

Wind Advisories in Maine, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.